Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the algebra of representative functions of a Lie algebra


Author: William B. Giles
Journal: Trans. Amer. Math. Soc. 109 (1963), 101-120
MSC: Primary 22.60; Secondary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0154952-X
MathSciNet review: 0154952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Théorie des groupes de Lie, Tome II, Paris, 1951.
  • [2] G. Hochschild, Algebraic Lie algebras and representative functions, Illinois J. Math. 3 (1959), 499-523. MR 0125910 (23:A3207)
  • [3] -, Algebraic Lie algebras and representative functions. Supplement, Illinois J. Math 4 (1960), 609-618. MR 0125911 (23:A3208)
  • [4] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. of Math. (2) 66 (1957), 495-542. MR 0098796 (20:5248)
  • [5] -, On the algebra of representative functions of an analytic group, Amer. J. Math. 83 (1961), 111-136. MR 0141732 (25:5129)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60, 17.30

Retrieve articles in all journals with MSC: 22.60, 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154952-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society